Jump to content

Search the Community

Showing results for tags 'Side Effects'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • WELCOME NEW MEMBERS!
    • INTRODUCE YOURSELF!
  • STORIES OF SURVIVORSHIP
    • SHARE YOUR LUNG CANCER STORY
  • DISCUSSION FORUMS
    • GENERAL
    • LC SURVIVORS
    • NSCLC GROUP
    • SCLC GROUP
    • US VETERANS
    • CAREGIVER RESOURCE CENTER
  • TREATMENT FORUMS
    • CHEMOTHERAPY
    • IMMUNOTHERAPY
    • RADIATION
    • SURGERY
    • SUPPORTIVE CARE
  • LUNG CANCER NAVIGATOR
    • LUNG CANCER NAVIGATOR
  • NEWS / ADVOCACY
    • LUNG CANCER IN THE NEWS
    • ADVOCACY
  • LIVING WELL
    • HEALTHY LIVING / RECIPES
    • HOPE
    • JUST FOR FUN
  • SUPPORT
    • SUPPORT RESOURCES
  • GRIEF
    • GRIEF
  • TERMS OF USE
    • FEATURES AND SUPPORT

Blogs

  • An Advocates Perspective
  • Cheryncp123's Blog
  • Stay The Course
  • Lung Cancer Stories
  • Spree
  • Volunteer Voices
  • Caregivers Connection
  • Stage IV Treatment With S.B.R.T.
  • Susan Cornett
  • Robin S
  • Lung Cancer & Health Insurance: Tips on managing the mayhem.
  • Daze of My Life by Ken Lourie
  • CommUNITY Connection
  • Heather Smith
  • Lisa Haines
  • Veteran's Oprions
  • Cancer: holding his hand until his last breath
  • A Healthy Place
  • Lenny Blue

Calendars

  • Advocacy Calendar
  • Events Calendar

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


First name


Last name


City


Province or district (if non-US)


Postal code


Country


Interests

Found 11 results

  1. TJM

    Pulmonary embolism

    Anybody I have not seen many posts regarding pulmonary embolisms I had one some time last fall that I am confident explained my step backwards. I definitely improved after going on blood thinners. Unfortunately I think I had another episode last week. SOB, erratic heart rate, lower O2 saturation, night sweats etc. Very similar to last fall. I am in contact with my pulmonologist, whose backup was pretty concerned yesterday. I did considered going to the ER but decided against it. A Seattle ER on a Saturday night with doctors who are not up to speed with my history stressed me out more
  2. I started on Tagrisso on 7/27. I had minor issues with dull headaches and diarrhea and a little nausea. Then I got an infusion of zometa. I felt great the rest of that and early the next day. I met friends to walk 9 miles but could barely drag myself in after 7.5. OK. Lesson learned respect Zometa. I felt great a few days later and was walking 2 miles daily. Then I had another bad weekend - worked until 5 AM Saturday (IT don't ask). Then the grandkids came over the day and overnight. I got a decent night's sleep that night. Still didn't feel great but I was doing some walking. This we i have S
  3. All, Looks like my cluster headache attacks are being triggered by one of my meds. Onc said both headaches and constipation are major side effects of this drug. It's called Ondansetron 8mg. Since I quit taking it my headaches have gotten much better and I've got on top of the constipation (too well....) Anyone have a similar experience or advice on other meds. I did not experience any real nausea first cycle and obviously want to keep it that way but these headaches gotta go. Appreciate any input. Peace Tom
  4. Hi All, my father (age 71, stage IV NSCLC) had his first cycle of chemo+immunotherapy (Carboplatin+pemetrexed+Alimta) 8 days ago. Today the nausea is the worst so far and he vomited a little. How did it look for those of you who had the same combo (when did the nausea peak and then disappear)? He got 3 different anti-nausea drugs to last the first 7 days, but they have all run out now. Wondering whether we should expect some rough days ahead or if it will start to get better already. Thank you!
  5. Hello, my 69 yo husband was diagnosed with lung cancer in April; he started 6 weeks of radiation and chemotherapy in June. He just finished the last radiation on July 29. He was doing well for about 4 weeks but the last 2 weeks have been tough. Esophagitis (inflammation & constriction of esophagus) was mentioned as a possible side effect by his radiation oncologist. In early July, he was given recipe for a "miracle mouthwash" (lidocaine, Benadryl, antacid) which you swallow. It is supposed to coat the throat and esophagus, numb it, so he can swallow and eat, drink. He did not like the tas
  6. Looking for recommendations on how to manage side effect of Tagrisso (diarrhea.) Currently taking 80 mg. Tried Imodium caplets. They didn’t help much. Now I use lomotil 2.5-0.025.
  7. Here is the weekly clip report: WRC-TV “Exhibitors Guide: Full List of Exhibitors at the 2018 Health and Fitness Expo” https://www.nbcwashington.com/news/health/Exhibitors-Guide-Full-List-Exhibitors-Health-and-Fitness-Expo-474441813.html Immuno-Oncology News “Bristol-Myers, Nektar Developing Cancer Therapy to Be Used with Checkpoint Inhibitors” https://immuno-oncologynews.com/2018/02/26/bristol-myers-squibb-nektar-cancer-immunotherapy-checkpoint-inhibitors/ Color.com – Blog/Podcast “Adam Klein, Winner of 2016 Survivor, on Becoming a Leading Lung Cancer Advocate” https://b
  8. Good morning! I am a grateful survivor of NSCLC, having been diagnosed Stage IV December 2015. I've been on Tarceva for 15 months, and it melted the tumors away to being mere scar tissue at this point, NED! As much as I recognize how lucky I am to be in the early years of targeted therapy (3 years ago, I could have died in 6 months from this), I still have a bone to pick with cancer. Just not good enough that it's not GONE completely! Never want to say it's "okay" to live with cancer! Doc says targeted therapy is to be done for the rest of my life, that I won't stay cancer free without it. Not
  9. Hello, new to the forum, but 15 months into Stage 4 NSCLC, with NED at this point. Been on targeted therapy (Tarceva) for 14 months, with excellent results. But I'm being worn down by side effects. And my onc told me last visit that even though I am NED I need to stay on the targeted therapy drugs to prevent the cancer from recurring. For the rest of my life. While I am grateful I did not have chemotherapy and the awful side effects of that - I can work, I can modestly exercise, and do regular daily activities - I still detest the side effects and hate the fact I'm stuck taking "poison" to sta
  10. I was diagnosed with stage 4 non small cell lung cancer 1/13/16. I had 10 sessions of radiation for cancer in my hips and 6 sessions of taxol/carbo. The hips are healing and the pain is minimal. CT scan showed the tumor on my lung and the tumor on my sternum had both shrunk. My oncologist was very happy with the progress. I just had my 4th infusion of Opdivo. After the next session, I will have my 1st CT scan since starting the Opdivo. No side effects from the Opdivo, but after my last treatment of the platinum base, I have developed peripheral neuropathy in my feet and taking gabap
  11. Hello everyone! The Pan Foundation is accepting applications for a Patient Assistance Program for people who are experiencing chemotherapy-induced side effects. For more information, or to apply, click this link http://www.panfoundation.org/index.php/en/patients/assistance-programs/chemotherapy-induced-nausea-and-vomiting Lauren H. LUNGevity Foundation https://www.lungevity.org/support-survivorship
×
×
  • Create New...